You are currently browsing the tag archive for the ‘Tamoxifen’ tag.

Diane is giving the Tamoxifen another try after a one week break.  The side effects had subsided and it was comforting to see her return to normal.  The side effects that caused the most trouble were the lack of energy and the difficulty concentrating on the task at hand.  The type of work Diane does requires attention to detail at a high level and that is difficult to do with a lack of concentration and energy.  The other side effects were more of a nuisance and caused a certain level of discomfort.

Read the rest of this entry »

Advertisements

As the Tamoxifen builds up in Diane’s system she is experiencing new and frustrating side effects.  First she was getting sleepy/tired earlier at night than she did before, falling asleep sitting on the couch while reading or watching TV.  Normally she reads or does Sudoku puzzles while watching TV until bedtime, now she seems to be putting the book down earlier and watching TV only.  The next wonderful side effect was night sweats, but they seem to have subsided a little for now.

Read the rest of this entry »

Breast Cancer Awareness

Breast Cancer Awareness

May 2018
S M T W T F S
« Dec    
 12345
6789101112
13141516171819
20212223242526
2728293031  

Enter your email address to subscribe to this blog and receive notifications of new posts by email.

Join 15 other followers

Advertisements